# SDR AWXA200200375

- Difficulty date: April 16, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 39,221 hours, 27,173 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 6546921183
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK A 7/8" CRACK WAS FOUND ON THE FORWARD CARGO DOOR LOWER BEAM AT LOWER FASTENER HOLE ON TEE, CONFIRMED BY HFEC INSPECTION. MAINTENANCE TRIMMED OUT CROSSBEAM WEB AFT END, FABRICATED CROSSBEAM WEB FILLER, AND INSTALLED REPAIR PARTS IAW EO 52-31-04.
